# SDR AU010310

- Difficulty date: March 14, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Relay
- Part number: MS24142D1
- Condition: Faulty
- Location: Hydraulic System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) AUXILIARY HYDRAULIC CONTROL RELAY FAULTY.
